# SDR ASAA2013032594242

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,177 hours, 5,927 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170201
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK, M1673 FAILED TEST.  REPLACED AND OPS CHECKED GOOD, EMERGENCY POWER SUPPLY IAW MM 33-51-06-960-806.
